# SDR WRLA2009096

- Difficulty date: April 10, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N279WA
- Make and model: Doug MD-11
- Aircraft serial: 48756
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK IN TPE INSPECTION, FOUND LEFT O/B TRAILING EDGE FLAP STOP RIB CRACKED AT XW486.  REPAIRED LT O/B FLAP LEADING EDGE RIB IAW EGAT EI W2009A57B-503 REV 00. CONDITION CHECK NORMAL & JOB COMPLETE.
